TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Frontiers in Discrete Mathematics and Modern Cryptographic Applications

* , , ,

* Corresponding author · click or hover a name for details

pp. i–viiVol. 29Issue 5May 2026DOI: 10.47974/JDMSC-29-5-Foreword Crossmark XML
Published Online:
22 May 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-29-5-Foreword
Pages:
i–vii

Abstract

This special issue titled “Frontiers in Discrete Mathematics and Modern Cryptographic Applications”, presents new developments at the interface of discrete mathematical objects and modern cryptographic protocols. The contributions showcase the rigorous foundations of designing secure and efficient cryptographic systems in contemporary cybersecurity contexts.
Views: 312Downloads: 144Citations: 0